# SDR AALA2019020109007

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 53,942 hours, 22,193 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  PLACED THE LANDING GEAR LEVER TO THE OFF POSITION.  RED NOSE GEAR LIGHT ILLUMINATED AND A LOUD NOISE CAME FROM NOSE OF THE AIRCRAFT.  COULD NOT DETERMINE IF ONLY NOSE GEAR DOORS OR DOORS AND GEAR CAME DOWN. PUT HANDLE IN THE UP POSITION AND LIGHT WENT OUT AND NOISE WENT AWAY, PASSING 7000 AND 250KTS.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE NOSE LANDING GEAR LOCK ACTUATOR IAW AMM 32-33-21.
